| Model Number |
BURR ATTACHMENT 2.35 MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 22-jan-2026, it was reported by a sales representative via (b)(4) that an ar-300b burr would not fit into the instrument.Noticed during a case, device swapped, and case completed with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.